Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wow am I tired... Girlnterrupted78

Posted by Sunbath on September 30, 2009, at 10:00:16

In reply to Re: wow am I tired... Sunbath, posted by Girlnterrupted78 on September 29, 2009, at 13:43:54

Thank you very very much GirInterrupted!
I already feared it could be some bad reaction meaning I'd have to stop it..
Now this is encouraging..

so the sleepiness changed to energy/motivation? And you don't need provigil or anything to fight the fatigue?

Did you find the exhaustion to be dose dependent?
Or could you then -once the sleepiness wore off- increase the dose without being deadly tired again the next following weeks?
I ask because I don't know whether I should stick with only 10mg for awhile and wait it out, or if I should increase the dose further (maybe a higher dose would be more activating?)..
If this strange fatigue would reappear after each dose increase, it would take ages to reach a therapeutic level I guess..

Your insomnia problem sounds horrible! What do you take at night to help you sleep?

Thanks and good luck to you too it's soo great that Parnate is helping you!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sunbath thread:918799
URL: http://www.dr-bob.org/babble/20090921/msgs/919121.html